# SDR UPS02837428

- Difficulty date: December 27, 2001
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STATION 1766 AT LONG 2L FUSELAGE TO VERTICAL STAB ANGLE IS CRACKED AND CORRODED.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-5 FIG 16A.
